Some notes on embedding for anisotropic Sobolev spaces. (English) Zbl 1224.46065

Summary: We prove new embedding theorems for generalized anisotropic Sobolev spaces, \(W_{\Lambda ^{p,q}(w)}^{r_1,\dots ,r_n}\) and \(W_X^{r_1,\dots ,r_n}\), where \(\Lambda ^{p,q}(w)\) is the weighted Lorentz space and \(X\) is a rearrangement invariant space in \(\mathbb R^n\). The main methods used in the paper are based on some estimates of nonincreasing rearrangements and the applications of \(B_p\) weights.


46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
42B35 Function spaces arising in harmonic analysis
Full Text: DOI EuDML Link


[1] J. Bastero, M. Milman, F. Ruiz Blasco: A note on L( q) spaces and Sobolev embeddings. Indiana Univ. Math. J. 52 (2003), 1215–1230. · Zbl 1098.46023
[2] C. Bennett, R. Sharpley: Interpolation of Operators. Pure and Applied Mathematics, Vol. 129. Academic Press, Boston, 1988. · Zbl 0647.46057
[3] O.V. Besov, V. P. Il’in, S.M. Nikol’skij: Integral Representation of Functions and Imbedding Theorems, Vol. 1–2. V.H. Winston/John Wiley & Sons, Washington, D.C./New York-Toronto-London, 1978.
[4] D.W. Boyd: The Hilbert transform on rearrangement-invariant spaces. Can. J. Math. 19 (1967), 599–616. · Zbl 0147.11302
[5] M. J. Carro, J.A. Raposo, J. Soria: Recent Developments in the Theory of Lorentz Spaces and Weighted Inequalities. Mem. Amer. Math. Soc. Vol. 877. 2007. · Zbl 1126.42005
[6] V. I. Kolyada: On an embedding of Sobolev spaces. Mat. Zametki 54 (1993), 48–71; English transl.: Math. Notes 54, (1993), 908–922. · Zbl 0821.46043
[7] V. I. Kolyada: Rearrangement of functions and embedding of anisotropic spaces of Sobolev type. East J. Approx. 4 (1998), 111–199. · Zbl 0917.46019
[8] V. I. Kolyada, F. J. Pérez: Estimates of difference norms for functions in anisotropic Sobolev spaces. Math. Nachr. 267 (2004), 46–64. · Zbl 1054.46024
[9] L.D. Kudryavtsev, S.M. Nikol’skij: Spaces of Differentiable Functions of Several Variables and Embedding Theorems. Current problems in mathematics. Fundamental directions. Itogi nauki i Techniki, Akad. Nauk SSSR 26 (1988), 5–157. Moscow. (In Russian.)
[10] J. Martín: Symmetrization inequalities in the fractional case and Besov embeddings. J. Math. Anal. Appl. 344 (2008), 99–123. · Zbl 1153.46021
[11] M. Milman, E. Pustylnik: On sharp higher order Sobolev embeddings. Commun. Contemp. Math. 6 (2004), 495–511. · Zbl 1108.46029
[12] S.M. Nikol’skij: Approximation of Functions of Several Variables and Imbedding Theorems. Springer, Berlin-Heidelberg-New York, 1975.
[13] F. J. Pérez Lázaro: A note on extreme cases of Sobolev embeddings. J. Math. Anal. Appl. 320 (2006), 973–982. · Zbl 1109.46038
[14] F. J. Pérez Lázaro: Embeddings for anisotropic Besov spaces. Acta Math. Hung. 119 (2008), 25–40. · Zbl 1164.46013
[15] S. L. Sobolev: On the theorem of functional analysis. Mat. Sb. 4(46) (1938), 471–497.
[16] J. Soria: Lorentz spaces of weak-type. Quart. J. Math. Oxf., II. Ser. 49 (1998), 93–103. · Zbl 0943.42010
[17] H. Triebel: Theory of Function Spaces. Birkhäuser, Basel, 1983. · Zbl 0546.46028
[18] H. Triebel: Theory of Function Spaces II. Birkhäuser, Basel, 1992. · Zbl 0763.46025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.